# SDR DHL2002805027

- Difficulty date: December 29, 2001
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 2700 · Flight Control System
- Part: Angle
- Condition: Cracked
- Part time: 75,397 hours, 28,014 cycles
- Component: Slt, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R 0146RHT WING INTERNAL SLOT ANGLE HAS A 3" CRACK @ XFS 257.50
